# SDR DALA2021100105945

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AREA CORROSION: O/B FLOOR SUPPORT THRESHOLD PLATE CORRODED (MKD). SUMMARY SEE NRC 058-0023:5310-2005/008 00332: REPLACED FLOOR SUPPORT PER DWG 9936534. (LP #1967903)
